Cyclosporin A-associated status epilepticus related to hematopoietic stem cell transplantation for thalassemia.
Аннотация
Cyclosporin A is an essential drug for graft versus host disease (GvHD) prophylaxis in allogeneic hematopoietic stem cell transplantation. Cyclosporin A-associated neurotoxicity is common but poorly understood. The authors herein report on 3 patients receiving transplants for thalassemia. GvHD prophylaxis included cyclosporin A, prednisolone, and methotrexate. All patients developed a status epilepticus with cortical signal alterations located mainly in occipital regions on T2-weighted magnetic resonance imaging. Complete disappearance of the neurologic symptoms and radiographic findings was observed without discontinuing cyclosporin A therapy. Especially, pediatric thalassemics receiving busulfan/cyclophosphamide as preparative regimen seem to be significantly prone to cyclosporin A-associated seizures.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.